Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 501, NWS Springfield, MO

July 26, 2008Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 26, 2008, 5:59 PM CDT for Vernon County, Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2008, 5:59 PM CDT (22:59 UTC)
Expired
Jul 26, 2008, 6:45 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:48 PM CDTTSTM WND GST 603 N Bronaugh, MOA FEW TREES DOWN
Jul 26, 6:55 PM CDTTSTM WND DMG4 N Nevada, MOWIDESPREAD POWER OUTAGES REPORTED NORTH OF NEVADA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2264 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 262259
SVRSGF
MOC217-262345-
/O.NEW.KSGF.SV.W.0501.080726T2259Z-080726T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT SAT JUL 26 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 645 PM CDT.

* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
  METZ TO 7 MILES NORTH OF STOTESBURY TO 7 MILES NORTHWEST OF
  STOTESBURY...MOVING SOUTHEAST AT 10 MPH. THESE STORMS ARE CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF VERNON
  COUNTY...INCLUDING THE TOWNS OF STOTESBURY...METZ AND HORTON.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3806 9431 3806 9426 3804 9423 3806 9417
      3806 9413 3804 9406 3778 9408 3766 9407
      3764 9409 3765 9445 3790 9461 3806 9462
TIME...MOT...LOC 2259Z 293DEG 9KT 3815 9445 3806 9453
          3803 9467

$$

ANGLE
2 follow-up statements
000 
WWUS53 KSGF 262331
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT SAT JUL 26 2008

MOC217-262345-
/O.CON.KSGF.SV.W.0501.000000T0000Z-080726T2345Z/
VERNON MO-
631 PM CDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR VERNON COUNTY...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MILO...OR 6 MILES SOUTH OF NEVADA...MOVING
SOUTHEAST AT 52 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHELDON BY 640 PM CDT.

THE TOWN OF MONTEVALLO IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3806 9431 3806 9426 3804 9423 3806 9417
      3806 9413 3804 9406 3778 9408 3766 9407
      3764 9409 3765 9445 3790 9461 3806 9462
TIME...MOT...LOC 2331Z 299DEG 45KT 3775 9436

$$

ANGLE
000 
WWUS53 KSGF 262333
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT SAT JUL 26 2008

MOC217-262345-
/O.CON.KSGF.SV.W.0501.000000T0000Z-080726T2345Z/
VERNON MO-
633 PM CDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR VERNON COUNTY...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MILO...OR 6 MILES SOUTH OF NEVADA...MOVING
SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHELDON BY 640 PM CDT.

THE TOWN OF MONTEVALLO IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3806 9431 3806 9426 3804 9423 3806 9417
      3806 9413 3804 9406 3778 9408 3766 9407
      3764 9409 3765 9445 3790 9461 3806 9462
TIME...MOT...LOC 2333Z 299DEG 27KT 3774 9433

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:45 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 26, 2:45 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT SAT JUL 26 2008

.DISCUSSION...

THE WARM AND HUMID AIRMASS THAT MOVED INTO THE REGION OVER THE
PAST SEVERAL DAYS WILL TAKE UP RESIDENCE IN THE OZARKS FOR MUCH OF
THE UPCOMING WEEK. THIS WILL LEAD TO THE CHANCES OF SHOWERS AND
THUNDERSTORMS NEARLY EACH DAY THROUGH FRIDAY. THE REMNANTS OF
HURRICANE DOLLY WILL ALSO PLAY A ROLE IN THE WEATHER FOR THE AREA
TOUGH MODELS ARE IN DISAGREEMENT AS TO WHEN DOLLYS REMNANTS WILL
BEGIN TO SHIFT EAST. IN ADDITION TO THE CHANCES FOR
PRECIPITATION...TEMPERATURES IN THE MID TO UPPER 90S AND HIGH
HUMIDITIES WILL LEAD TO NEAR HEAT ADVISORY VALUES FOR THE
REGION...ESPECIALLY WEST OF HIGHWAY 65.

FOR THE NEXT 24 HOURS THE CONCERNS FOCUS ON A DEVELOPING MCS AND
WHETHER THE LEFT OVER CLOUD COVER WILL KEEP TEMPERATURES DOWN
SUNDAY AFTERNOON. BEGINNING STAGES OF A STORM COMPLEX NOW
DEVELOPING OVER SOUTH CENTRAL NEBRASKA...NORTH CENTRAL KANSAS WILL
LIKELY IMPACT THE OZARKS. FLOW OVER THE TOP OF THE UPPER LEVEL
RIDGE AND SURFACE HIGH BRINGS THE MCS INTO THE AREA LATE THIS
EVENING INTO SUNDAY MORNING. THE STORMS SHOULD HAVE PLENTY OF
INSTABILITY TO WORK WITH WITH CAPE VALUES IN THE 2-3000 J/KG RANGE
AND GOOD LOW LEVEL MOISTURE TO WORK WITH. EXPECT STORM TO BE
STRONG WITH AN ISOLATED SEVERE STORM AS 700MB TEMPERATURES AROUND
12C TEND TO WORK AGAINST THE STORMS.

FOR MONDAY INTO THE END OF THE WORK WEEK...CONCERNS ARE HEAT
INDICES AND REMNANTS OF HURRICANE DOLLY.

THE OZARKS WILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL RIDGE
ALLOWING TEMPERATURES TO REMAIN IN THE MID TO UPPER 90S. HUMIDITY
LEVELS WILL REMAIN HIGH AS LOW LEVEL MOISTURE POOLS ACROSS THE
AREA. THIS WILL PRODUCE HEAT INDEX VALUES IN THE 101 TO 107 DEGREE
RANGE FOR AT LEAST THE WESTERN HALF OF THE CWA. WILL DEFINITELY
NEED TO KEEP AND EYE ON THIS. CURRENT EXPECTATIONS IS THAT HEAT
ADVISORIES WILL BE NEEDED FOR MONDAY AND TUESDAY.

THE REMNANTS OF DOLLY THEN BECOME AN ISSUE SOMEWHERE BETWEEN
TUESDAY AND FRIDAY. THIS IS THE SPREAD OF THE CURRENT MODELS IN
HANDLING THE REMNANTS. THE ECMWF PHASES DOLLY WITH THE UPPER
LEVEL FLOW AND SHIFTS IT EAST OF THE AREA BY THURSDAY MORNING
WHILE THE GFS LINGERS DOLLY WEST OF THE AREA THROUGH FRIDAY AND
THEN SHUNTS THE SYSTEM ACROSS NORTHERN ARKANSAS. SOMEWHERE IN
BETWEEN IS MORE LIKELY AND HAVE KEPT POPS IN THE FORECAST THROUGH
THE EXTENDED PERIOD TO HANDEL THIS.

GFS STILL INDICATING A RETROGRESSION OF THE WESTERN RIDGE BY
THE END OF THE WEEK WHICH WOULD PLACE THE OZARKS IN NORTH TO
NORTHWEST FLOW. THIS WOULD SPELL COOLER AND DRIER WEATHER FOR THE
REGION AT WEEKS END. THIS WOULD BE WELCOME AFTER THE THE HEAT TO
START THE WEEK. WILL HAVE TO SEE IF THIS PANS OUT AND HOPE FOR
COOLER WEATHER.

HATCH

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...ISOLATED THUNDERSTORMS ARE POSSIBLE
DURING THE LATE AFTERNOON AS INSTABILITY INCREASES WITH THE
HEATING OF THE DAY. DUE TO THE ISOLATED NATURE OF THE EXPECTED
THUNDERSTORMS...HAVE GONE WITH VCTS ONLY AT JOPLIN WHICH IS
CLOSER TO A DIFFUSE AND REMNANT OUTFLOW BOUNDARY.

THUNDERSTORMS COULD AFFECT THE TAF SITES TONIGHT. THIS CHANCE IS
HIGHLY DEPENDENT ON THE DEVELOPMENT OF AN MCS ACROSS THE PLAINS
AND MIGRATING INTO THE OZARKS. RADAR AND SATELLITE TRENDS WILL BE
MONITORED AND TAFS AMENDED ACCORDINGLY BASED UPON CONVECTIVE
DEVELOPMENT IN THE PLAINS. DUE TO LIGHT WINDS AND A MOIST AIRMASS
REMAINING IN PLACE...HAVE GONE WITH MVFR CEILINGS AND LOWER
VISIBILITY AS A RESULT OF THE POTENTIAL OF FOG DEVELOPMENT AROUND
10Z AT KSGF.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 26, 5:54 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SAT JUL 26 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
554 PM CDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND TO THE WEST OF
THE
HIGHWAY 65 CORRIDOR THROUGH THE OVERNIGHT HOURS. THE PRIMARY
THREATS WILL BE WIND UP TO 60 MPH...HEAVY RAINFALL AND THE
POTENTIAL OF FLASH FLOODING...AND QUARTER SIZE HAIL.

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AS A
COMPLEX OF THUNDERSTORMS IN CENTRAL KANSAS MIGRATES INTO
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. WIND GUSTS UP TO 60
MPH...HEAVY RAINFALL AND THE POTENTIAL OF FLASH FLOODING...HAIL
UP TO THE SIZE OF QUARTERS AND FREQUENT CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HOT AND HUMID AIRMASS WILL PRODUCE AFTERNOON HEAT INDEX VALUES
NEAR 100 DEGREES WEST OF HIGHWAY 65 THROUGH THE WEEK.

DUE TO A VERY MOIST AND UNSTABLE AIRMASS THAT WILL REMAIN
POSITIONED OVER THE REGION...ISOLATED TO SCATTERED THUNDERSTORMS
CAN NOT BE RULED OUT ON ANY PARTICULAR DAY THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TO THE WEST OF THE HIGHWAY
65 CORRIDOR
TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Special weather statement, Jul 26, 5:20 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT SAT JUL 26 2008

MOZ078-079-088>090-094-262315-
LAWRENCE MO-JASPER MO-GREENE MO-DADE MO-POLK MO-CEDAR MO-
520 PM CDT SAT JUL 26 2008

...SIGNIFICANT WEATHER ALERT FOR DADE...NORTHEASTERN JASPER...
NORTHERN LAWRENCE...SOUTHERN CEDAR...SOUTHERN POLK AND WESTERN GREENE
COUNTIES UNTIL 615 PM CDT...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF GREENFIELD TO WALNUT GROVE...MOVING NORTHEAST AT 6 MPH. ANOTHER
LINE OF STRONG STORMS EXTENDED FROM 5 MILES SOUTHEAST OF JASPER TO
REPUBLIC...WITH LITTLE TO NO MOVEMENT.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

TERRY
Local storm report, Jul 26, 5:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT SAT JUL 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     2 S PENNSBORO           37.30N 93.83W
07/26/2008                   DADE               MO   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN ALONG HIGHWAY 39 SOUTH OF
            PENNSBORO

&&

GCLAYCOM
Local storm report, Jul 26, 5:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT SAT JUL 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     3 S LOCKWOOD            37.34N 93.95W
07/26/2008                   DADE               MO   LAW ENFORCEMENT

            TRESS DOWN SOUTH OF LOCKWOOD ALONG HIGHWAY 97

&&

GCLAYCOM
Local storm report, Jul 26, 5:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT SAT JUL 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLASH FLOOD      3 S LOCKWOOD            37.34N 93.95W
07/26/2008                   DADE               MO   LAW ENFORCEMENT

            COUNTY ROAD 182 OFF OF 39 HIGHWAY FLOODED AND CLOSED

&&

GCLAYCOM
Special weather statement, Jul 26, 5:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT SAT JUL 26 2008

MOZ095-262315-
CHRISTIAN MO-
542 PM CDT SAT JUL 26 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN COUNTY UNTIL 615
PM CDT...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OZARK...MOVING SOUTHEAST AT 8 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

TERRY
Special weather statement, Jul 26, 5:58 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT SAT JUL 26 2008

KSZ073-MOZ066-077-088-089-094-262330-
BOURBON KS-LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-VERNON MO-
558 PM CDT SAT JUL 26 2008

...SIGNIFICANT WEATHER ALERT FOR BARTON...NORTHEASTERN JASPER...
NORTHERN LAWRENCE...SOUTHERN BOURBON...SOUTHWESTERN DADE AND
SOUTHWESTERN VERNON COUNTIES UNTIL 630 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT SCOTT TO
VERDELLA TO 13 MILES NORTHWEST OF MOUNT VERNON...MOVING EAST AT 7
MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:04 PM CDTSevere Thunderstorm WarningSGFMaries, Miller56 min
Jul 25, 8:11 PM CDTFlash Flood WarningSGFMiller, Morgan3 hr
Jul 26, 4:48 PM CDTFlash Flood WarningSGFDade, Lawrence6 hr
Jul 26, 5:48 PM CDTSevere Thunderstorm WarningSGFChristian34 min
Jul 26, 5:50 PM CDTSevere Thunderstorm WarningSGFChristian, Greene28 min
Jul 26, 6:16 PM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence, Vernon6 hr
Jul 26, 6:40 PM CDTFlash Flood WarningSGFVernon5 hr
Jul 26, 6:41 PM CDTSevere Thunderstorm WarningSGFVernon42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.